Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 110, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 30, 2022, 1:56 AM CST for Lamar County, Marion County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2022, 1:56 AM CST (07:56 UTC)
- Expired
- Nov 30, 2022, 2:45 AM CST
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Lamar County, MS, Marion County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 10:52 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 7.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1788 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.2
The text
As transmitted.
187
WFUS54 KJAN 300756
TORJAN
MSC073-091-300845-
/O.NEW.KJAN.TO.W.0110.221130T0756Z-221130T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
156 AM CST Wed Nov 30 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southeastern Marion County in south central Mississippi...
Lamar County in southeastern Mississippi...
* Until 245 AM CST.
* At 155 AM CST, A tornado was reported near Pickwick, or near
Columbia, moving east at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic storm will be near...
Pinebur around 200 AM CST.
Hattiesburg, Purvis and Pine Ridge around 225 AM CST.
West Hattiesburg and Oak Grove around 230 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3110 8990 3124 8991 3134 8936 3105 8935
TIME...MOT...LOC 0755Z 257DEG 37KT 3118 8979
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
222 follow-up statements
153
WWUS54 KJAN 300805
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
205 AM CST Wed Nov 30 2022
MSC073-091-300845-
/O.CON.KJAN.TO.W.0110.000000T0000Z-221130T0845Z/
Marion MS-Lamar MS-
205 AM CST Wed Nov 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR
SOUTHEASTERN MARION AND LAMAR COUNTIES...
At 205 AM CST, a confirmed tornado was located near Pinebur, or 9
miles southeast of Columbia, moving east at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Baxterville around 210 AM CST.
Hattiesburg and Pine Ridge around 225 AM CST.
Purvis and Oak Grove around 230 AM CST.
West Hattiesburg around 235 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3109 8977 3126 8979 3134 8936 3105 8935
TIME...MOT...LOC 0805Z 262DEG 35KT 3119 8967
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
22572
WWUS54 KJAN 300821
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
221 AM CST Wed Nov 30 2022
MSC091-300830-
/O.CAN.KJAN.TO.W.0110.000000T0000Z-221130T0845Z/
Marion MS-
221 AM CST Wed Nov 30 2022
...THE TORNADO WARNING FOR SOUTHEASTERN MARION COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM CST for southeastern
Mississippi.
LAT...LON 3112 8958 3130 8959 3132 8945 3134 8936
3111 8935
TIME...MOT...LOC 0820Z 257DEG 37KT 3123 8949
$$
MSC073-300845-
/O.CON.KJAN.TO.W.0110.000000T0000Z-221130T0845Z/
Lamar MS-
221 AM CST Wed Nov 30 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR CENTRAL
LAMAR COUNTY...
At 220 AM CST, a severe thunderstorm capable of producing a tornado
was located over Pine Ridge, or 9 miles southwest of West
Hattiesburg, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Hattiesburg and Purvis around 225 AM CST.
West Hattiesburg and Oak Grove around 230 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3112 8958 3130 8959 3132 8945 3134 8936
3111 8935
TIME...MOT...LOC 0820Z 257DEG 37KT 3123 8949
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
22What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 30, 1:05 AM CST, 51 minutes earlier.
Area forecast discussion, Nov 30, 1:05 AM CST, 51 minutes before
Area Forecast Discussion National Weather Service Jackson MS 105 AM CST Wed Nov 30 2022 ...New MESOSCALE UPDATE, AVIATION... .MESOSCALE UPDATE... Issued at 1217 AM CST Wed Nov 30 2022 While a severe/flooding threat continues over much of the forecast area, we are seeing the beginning of the end of this event as the cold front is now pushing into the upper Delta region. The front will continue to push steadily southeast and should be east of the area before daybreak. Have made adjustments based on obs trends and the latest near term guidance for this overnight forecast update. && .DISCUSSION... Issued at 330 PM CST Tue Nov 29 2022 Rest of today-tonight... The potential for significant severe weather event remains & severe weather is ongoing across the region. Sfc analysis earlier today indicates strong WAA & moisture return have quickly recovered with temperatures in the low 70s N to mid-upper 70s S with dewpoints in the upper 60s-low 70s, especially in S MS. This has led to strong WAA with intense LLJ around 40-45kts at 850mb. Combined with anomalous warmth & destabilization around 1000-1500 MLCAPE, per SHV & JAN 18Z soundings, will continue to favor significant severe weather event. Some thermo values haven't been seen per SPC sounding climatology & SPC mesoanalysis indicates long clockwise curved hodographs with +300-400 m2/s2 effective SRH & mean layer bulk shear around 30-45kts in the 0-1km/0-3km & 50-60kts in the 0-6km layer. In addition, very steep lapse rates approaching 7.0 C/km in the 700-500mb layer will support more intense hail. This will continue to support all modes of significant severe weather, including tornadoes, some strong & long track, damaging winds up to 80mph & large hail of tennis ball size. Highest threat looks to be along & NW of the Natchez Trace corridor into Hwy 45 corridor. Some storms have developed earlier in S LA & are progged to continue to the NE. In SE MS could have better mid-level capping & 700mb heights around which could suppress some convection into the Pine Belt. After collaboration with SPC, the "Moderate" & "Enhanced" risk areas remain mostly the same, but were slightly expanded to the E to the MS/AL state line. In addition, the PDS tornado watch for a large portion along & NW of the Natchez Trace corridor through 7PM & was extended slightly E to account for storms in the S in Lawrence to Jeff Davis County. Timing for the most significant severe weather looks to be through midnight, with some lingering after midnight through 4A. Increased confidence remains of around 9PM-midnight in the NW Delta, the I-55 corridor around 1AM-3AM & most potential moved out by 4AM-6AM into E-SE MS, especially the I-59 corridor. Some localized flash flooding potential remains today. Kept the graphic as is, but confidence has increased some areas along & NW of the Natchez Trace, especially N of the I-20 corridor could see some additional training of supercells & more vigorous convection. For now, kept the ongoing Flash Flood Watch in SE MS & no changes to the HWO, but definitely can't rule out a quick +3 inches for areas along & N of the I-20 corridor where more intense storms/multiple rounds occurs. Strong WAA will help highs warm near-above normal into low-mid 70s today, while above normal into low to low 40s in the Delta to low-mid 60s in SE MS for the frontal passage tonight. Wednesday through early next week... As strong sfc ridging builds in, much drier air & subsidence will move in the wake. Sfc & mid-level ridging is progged to shift across central Plains on Wed & mid S to Appalachians by Thurs & Atlantic Seaboard by Fri. A quiet & cool pattern will persist through the period as thermo profiles cool into the 4-10 deg. C range. Highs will be in the low 50s in NW to upper 60s S on Wed, solid freeze for areas along & N of the I-20 corridor Thurs & gradual WAA & moderating highs late week on Fri. Moisture advection will gradually increase into late week on Fri. Shortwave trough is expected to move into the Intermountain W by late week & progged to swing E in zonal flow through the Great Lakes & NE by late weekend. With anomalous ridging over the W Gulf of Mexico & increased WAA/moisture (i.e. PWs in the inch to inch & a half range or so) by late weekend, stalled frontal zone will help spark rain chances Fri through the weekend, building to the N into late weekend on Sat to Sun. With warm thermo increasing into the mid- upper teens by the weekend, highs will moderate above climo into the mid-upper 70s by late weekend into early next week. /DC/ && .AVIATION... (06Z TAFS) Issued at 1217 AM CST Wed Nov 30 2022 Expect conditions to quickly improve as we go through the morning hours. A cold front should push through all sites prior to daybreak - VFR conditions will prevail following the front for the remainder of the forecast period, and N-NW sfc wind will be quite gusty this afternoon. /EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 34 56 40 67 / 0 0 10 10 Meridian 34 56 37 64 / 0 0 0 0 Vicksburg 34 57 40 70 / 0 0 10 10 Hattiesburg 35 61 39 70 / 0 0 0 0 Natchez 35 59 41 71 / 0 0 0 10 Greenville 32 53 40 64 / 0 0 20 20 Greenwood 32 54 40 65 / 0 0 10 20 && .JAN WATCHES/WARNINGS/ADVISORIES... None. && EC/DC/EC
Hazardous weather outlook, Nov 29, 8:20 PM CST, 5 hours 36 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 820 PM CST Tue Nov 29 2022 ARZ074-075-LAZ007-008-015-MSZ018-019-025>028-034-035-010230- Ashley-Chicot-Morehouse-West Carroll-Richland-Bolivar-Sunflower- Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Tonight through early Wednesday morning severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through early Wednesday morning localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ031>033-010230- Lowndes-Choctaw-Oktibbeha- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Tonight FLOODING THREAT...Elevated TIMING...Tonight Tonight through early Wednesday morning, significant severe thunderstorms and strong tornadoes are likely, with significant long tracked tornadoes possible. Some thunderstorms could also produce damaging winds to 80 mph and large hail up to tennis ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through early Wednesday morning, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ029-030-057-058-063>066-010230- Webster-Clay-Jasper-Clarke-Lawrence-Jefferson Davis-Covington- Jones- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of east central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight FLOODING THREAT...Elevated TIMING...Tonight Tonight, through early Wednesday morning, severe thunderstorms are likely and tornadoes are possible, with a strong tornado possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight, through early Wednesday morning, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ009-023-024-026-MSZ041-052-056-060>062-010230- East Carroll-Franklin LA-Catahoula-Concordia-Sharkey-Lauderdale- Smith-Adams-Franklin MS-Lincoln- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Tonight, through early Wednesday morning, severe thunderstorms are likely and tornadoes are possible, with a strong tornado possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through early Wednesday morning, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ016-025-MSZ036>040-042>051-053>055-059-010230- Madison LA-Tensas-Holmes-Attala-Winston-Noxubee-Issaquena-Yazoo- Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton- Claiborne-Copiah-Simpson-Jefferson- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Tonight through early Wednesday, significant severe thunderstorms and strong tornadoes are likely, with significant long tracked tornadoes possible. Some thunderstorms could also produce damaging winds to 80 mph and large hail up to tennis ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight, through early Wednesday morning, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ072>074-010230- Marion-Lamar-Forrest- 820 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Elevated TIMING...Tonight Tonight, through early Wednesday morning severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through early Wednesday morning, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. 0 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Nov 30, 12:01 AM CST, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Jackson MS
1201 AM CST Wed Nov 30 2022
MSZ035-036-040>042-300700-
Sharkey MS-Humphreys MS-Yazoo MS-Issaquena MS-Holmes MS-
1201 AM CST Wed Nov 30 2022
...Strong thunderstorms will impact portions of southern Holmes,
Yazoo, central Issaquena, southern Humphreys and Sharkey Counties
through 100 AM CST...
At 1201 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Midnight to near Holly
Bluff to near Onward. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Yazoo City, Thornton, Valley Park, Benton, Franklin, Lexington,
Coxburg, Ebenezer, Tolarville, Brozville, Onward, Holly Bluff,
Tinsley, Midnight, Cary, Louise, Eden and Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CST for northeastern
Louisiana...and central and west central Mississippi.
&&
LAT...LON 3303 9077 3314 8988 3291 9010 3258 9063
3258 9065 3259 9066 3259 9069 3262 9069
3262 9072 3258 9073 3259 9102 3262 9100
3265 9102 3263 9104 3261 9105 3259 9112
TIME...MOT...LOC 0601Z 260DEG 37KT 3297 9064 3281 9080 3270 9098
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DLLocal storm report, Nov 30, 12:14 AM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1214 AM CST WED NOV 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD WEST POINT 33.61N 88.66W
11/30/2022 CLAY MS 911 CALL CENTER
NUMEROUS ROADS FLOODED ACROSS THE COUNTY.
&&
ECSpecial weather statement, Nov 30, 12:26 AM CST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
1226 AM CST Wed Nov 30 2022
MSZ039-046-300715-
Kemper MS-Noxubee MS-
1226 AM CST Wed Nov 30 2022
...Strong thunderstorms will impact portions of Noxubee and northern
Kemper Counties through 115 AM CST...
At 1226 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Bevill Lock And Dam to Gholson. Movement
was east at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Preston, Macon, Prairie Point, Deerbrook, Bigbee Valley, Gholson,
Cooksville, Paulette and Shuqualak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CST for northeastern
and east central Mississippi.
&&
LAT...LON 3286 8836 3283 8888 3325 8854 3329 8831
TIME...MOT...LOC 0626Z 255DEG 43KT 3318 8833 3291 8872
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
DLSpecial weather statement, Nov 30, 12:34 AM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
1234 AM CST Wed Nov 30 2022
MSZ065-072-073-300700-
Covington MS-Lamar MS-Marion MS-
1234 AM CST Wed Nov 30 2022
...A strong thunderstorm will impact portions of northeastern Marion,
south central Covington and northern Lamar Counties through 100 AM
CST...
At 1234 AM CST, Doppler radar was tracking a strong thunderstorm over
Columbia, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Improve around 1245 AM CST.
Sumrall around 1255 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 AM CST for south central
Mississippi. A Tornado Watch also remains in effect until 600 AM CST
for south central and southeastern Mississippi.
&&
LAT...LON 3115 8990 3127 8992 3144 8967 3143 8959
3149 8959 3153 8952 3142 8945 3135 8945
3135 8940 3129 8937
TIME...MOT...LOC 0634Z 238DEG 49KT 3125 8984
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
22Special weather statement, Nov 30, 12:47 AM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
1247 AM CST Wed Nov 30 2022
MSZ064-065-300715-
Jefferson Davis MS-Covington MS-
1247 AM CST Wed Nov 30 2022
...A strong thunderstorm will impact portions of Covington and
southeastern Jefferson Davis Counties through 115 AM CST...
At 1247 AM CST, Doppler radar was tracking a strong thunderstorm near
Carson, or 16 miles southwest of Collins, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Melba around 1255 AM CST.
Collins around 105 AM CST.
Other locations impacted by this storm include Bassfield and
Seminary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 AM CST for south central
Mississippi. A Tornado Watch also remains in effect until 600 AM CST
for south central and southeastern Mississippi.
&&
LAT...LON 3155 8986 3178 8940 3144 8940 3144 8982
3142 8983
TIME...MOT...LOC 0647Z 245DEG 49KT 3149 8978
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
22Local storm report, Nov 30, 1:16 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
116 AM CST WED NOV 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM FLASH FLOOD 4 E WAVERLY 33.56N 88.43W
11/30/2022 LOWNDES MS PUBLIC
STREET FLOODING REPORTED.
&&
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:12 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott | 63 min |
| Nov 29, 6:13 PM CST | Tornado Warning | JAN | Jasper | 62 min |
| Nov 29, 6:25 PM CST | Tornado Warning | JAN | Attala, Choctaw, Winston | 65 min |
| Nov 29, 6:37 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 41 min |
| Nov 29, 6:40 PM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Rankin, Scott | 65 min |
| Nov 29, 6:59 PM CST | Tornado Warning | JAN | Clarke, Lauderdale | 61 min |
| Nov 29, 7:01 PM CST | Tornado Warning | JAN | Issaquena, Warren | 59 min |
| Nov 29, 7:13 PM CST | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha | 43 min |
| Nov 29, 7:40 PM CST | Tornado Warning | JAN | Issaquena, Warren, Yazoo | 44 min |
| Nov 29, 7:44 PM CST | Tornado Warning | JAN | Clarke, Lauderdale | 31 min |
| Nov 29, 8:18 PM CST | Tornado Warning | JAN | Yazoo | 22 min |
| Nov 29, 8:38 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 52 min |
| Nov 29, 8:46 PM CST | Tornado Warning | JAN | Franklin, Lawrence, Lincoln | 59 min |
| Nov 29, 9:00 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Newton | 60 min |
| Nov 29, 9:07 PM CST | Tornado Warning | JAN | Kemper, Neshoba, Newton | 53 min |
| Nov 29, 9:18 PM CST | Special Weather Statement | JAN | Washington | 57 min |
| Nov 29, 9:41 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 64 min |
| Nov 29, 9:47 PM CST | Flash Flood Warning | JAN | Choctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster | 6 hr |
| Nov 29, 9:58 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Lowndes, Oktibbeha, Winston | 62 min |
| Nov 29, 10:17 PM CST | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 58 min |
| Nov 29, 10:36 PM CST | Special Weather Statement | JAN | Carroll, Montgomery, Webster | 39 min |
| Nov 29, 10:40 PM CST | Tornado Warning | JAN | Jefferson Davis, Simpson, Smith | 45 min |
| Nov 29, 10:50 PM CST | Special Weather Statement | JAN | Attala, Holmes, Humphreys, Issaquena, Sharkey, Yazoo | 55 min |
| Nov 29, 10:55 PM CST | Special Weather Statement | JAN | Jones | 35 min |
| Nov 29, 11:19 PM CST | Tornado Warning | JAN | Jones | 28 min |
| Nov 29, 11:53 PM CST | Special Weather Statement | JAN | Lincoln | 37 min |
| Nov 30, 12:01 AM CST | Special Weather Statement | JAN | Sharkey, Yazoo | 59 min |
| Nov 30, 12:02 AM CST | Tornado Warning | JAN | Clarke | 26 min |
| Nov 30, 12:26 AM CST | Special Weather Statement | JAN | Noxubee | 49 min |
| Nov 30, 12:34 AM CST | Special Weather Statement | JAN | Marion | 26 min |
| Nov 30, 12:47 AM CST | Special Weather Statement | JAN | Covington, Jefferson Davis | 28 min |
| Nov 30, 1:10 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 35 min |
| Nov 30, 1:26 AM CST | Severe Thunderstorm Warning | JAN | Marion | 34 min |
| Nov 30, 2:15 AM CST | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Nov 30, 2:26 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 34 min |
| Nov 30, 2:30 AM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 45 min |
| Nov 30, 2:36 AM CST | Tornado Warning | JAN | Lamar, Marion | 44 min |
| Nov 30, 3:08 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 37 min |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.